:::

登入系統

帳號
密碼

 

學生登入:
  • 帳號:學號
  • 密碼:身分證字號

忘記帳號?

服務專線 CALL

(05)272-9066 (05)272-9068

服務信箱

Email : resttc@ccu.edu.tw
:::

教職員師培生未來學生

期刊論文

  1. Ching-An Wang, 1987, Multiple numerical solutions of Buoyancy-induced flows of a vertical ice wall melting in saturated porous media, Comput. Math. Applic., Vol. 14, No. 7, pp. 527-540. (SCI)
     
  2. Ching-An Wang, 1987, Multiple solutions of problems of ice melting in porous media, Tamkang J. Math, Vol. 19, No. 1, pp. 75-86. 
     
  3. Ching-An Wang, 1988, Buoyancy-induced flows in porous media, Comput. Math. Applic., Vol. 16, No. 4, pp. 297-305. (SCI)
     
  4. Ching-An Wang and Sin-Ju Wang, 1998, Multiple similarity solutions of Buoyancy-induced flows for ice melting in cold pure water, Comput. Math. Applic., Vol. 15, No. 12, pp. 1007-1017. (SCI) 
     
  5. Tzy-Wei Hwang, Tsang-Hai Kuo and Ching-An Wang, 1989, Similarity solutions for surface-tension driven flows in a slot with an insulated bottom, Comput. Math. Applic., Vol. 17, No. 12, pp. 1573-1586. (SCI)
     
  6. Yuh-Yih Chen and Ching-An Wang, 1989, Multiple steady state horizontal Buoyancy-induced flows in porous media saturated with cold water, Comput. Math. Applic., Vol. 18, No. 5, pp. 439-488. (SCI)
     
  7. Tzy-Wei Hwang and Ching-An Wang, 1990, Existence and classification of solutions for a problem of surface-tension driven flows in a slot with an insulated bottom, Comput. Math. Applic., Vo. 19, No. 12, pp. 1-8. (SCI)
     
  8. Ching-An Wang and Yuh-Yih Chen, 1990, Existence and classification of similarity solutions for floating disks and rectangular slots, Chinese J. Math., Vol. 18, No. 2, 137-159.
     
  9. Ching-An Wang, Tzy-Wei Hwang and Yuh-Yih Chen, 1990, Existence of solutions for Berman's equation from Laminar flows in a porous channel with suction, Comput. Math. Applic., Vol. 20, No. 2, pp. 35-40. (SCI)
     
  10. Tzy-Wei Hwang and Ching-An Wang, 1992, On multiple solutions for Berman's problem, Royal Soc. Edinburgh Sec. A, 121A, pp. 219-230. (SCI)
     
  11. Yuh-Yih Chen and Ching-An Wang, 1992, On the existence of similarity solutions for laminar flows in a channel with one porous wall, Bulletin Inst. Math. Academia Sinica, Vol. 20, No. 4, pp. 299-320.
     
  12. Yuh-Yih Chen, Tzy-Wei Hwang and Ching-An Wang, 1993, Existence of similarity solutions for surface-tension driven flows on floating rectangular cavities, Comput. Math. Applic., Vol. 26, No. 1, pp. 35-52. (SCI)
     
  13. Ching-An Wang and Tu-Cheng Wu, 1995, Similarity solutions of steady flows in a channel with accelerating walls, Comput. Math. Applic., Vol. 30, No. 10, pp.1-16. (SCI)
     
  14. Yuh-Yih Chen, Tzy-Wei Hwang and Ching-An Wang, 1998, On multiple solutions of a nonautonomous boundary value problem, JMAA, 218, pp.527-545.(SCI)
    [PDF] 
     
  15. Ching-An Wang and Tu-Cheng Wu, 2000, On the stability of steady surface-tension driven flows, Taiwanese J. Math., Vol. 4, No. 3, pp. 479-499. (SCI Expanded, NSC-87-2121-M-194-003)
     
  16. Huei-Jen Fang and Ching-An Wang, On a semi-adaptive block predictor-corrector method in ODEs, preprint (NSC-89-2115-M-194-038)
     
  17. Huei-Jen Fang and Ching-An Wang, On the block predictor-corrector methods in ODEs with linear combination update, in preparation. (NSC-90-2115-M-194-028)

研討會論文

  1. Ching-An Wang, 2001, On parallel predictor-corrector schemes for ODEs, an invited talk presented at 2001 International Symposium on Mathematics, NCHU, Taichung, Taiwan, Nov. 23-25, 2001. (NSC-89-2115-M-194-009)
     
  2. Huei-Jen Fang and Ching-An Wang, 2002, On a semi-adaptive block predictor-corrector method in ODEs, to be presented at the 50th SIAM annual meeting, held in Philadelphia, PA, U. S. A., July 8-12, 2002. (NSC-89-2115-M-194-038)
     
  3. Huei-Jen Fang and Ching-An Wang, 2002, On the block predictor-corrector methods in ODEs with linear combination update, accepted to be presented at SCI2002 meeting held in Orlando, FL, U. S. A., July 14-18, 2002. (NSC-90-2115-M-194-028)

開設課程

  1. 數學科/數學學習領域(中)

◄ 回師資介紹